# SDR FDEA202502050225

- Difficulty date: February 5, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 62,091 hours, 28,648 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Part number: A5217185100101
- Part serial: CG1565
- Condition: None
- Location: Door
- Component: Door
- Component part number: A5217185100101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH FWD DOOR LOWER FWD CORNER SKIN FR14-FR14A REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON  RH FWD DOOR LOWER FWD CORNER SKIN FR14-FR14A  WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM52-11-00-201-2 FIG.206. ONE MISSING FASTENER ROW FOUND. EO 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE:   STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. DRILLED A NEW ROW FASTENER HOLES AND INSTALLED NEW   FASTENERS PER A300-600 SRM 52-11-00-201-2 FIG.206. THE REPAIR WAS CATEGORY A  AND WAS    CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100. TRACKING EA 6-5210-T0312591 WAS ISSUED AND   COMPLETED.
